# SDR FDEA2020070871458

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,387 hours, 25,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Part serial: 371053
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR OPENS NORMALLY WITH THE HANDLE TO THE 2  O'CLOCK POSITION. VERY DIFFICULT TO MOVE THE HANDLE  PAST 2 O'CLOCK POSITION TO THE LEFT- FULLY OPEN.    FOUND L1 DOOR GIRT BAR JAMMED- RMVD AND RPLD GIRT  BAR- DOOR OPENS AND CLOSES NORMAL AND ARMS AND  DISARMS NORMAL IAW MM 25-66-10-2.
